# SDR AALA20140902015

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,092 hours, 35,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT ENCLOSURE HAS DEEP GOUGE IN EXISTING REPAIR.  ACCOMPLISHED REPAIR IAW AARD 53-20-00 REPAIR 11.
